# SDR 2008UALA04219

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 63,701 hours, 7,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 90085
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RH SEAT 35 THRU 44 INOP.  FOUND LOOSE CONNECTOR.  SECURED BATTERY CONNECTOR. EXIT SIGN OPS CKS NORMAL.
